# SDR 2011F00123

- Difficulty date: May 27, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N120MN
- Make and model: Doug DC-9-83
- Aircraft serial: 53120
- Aircraft time: 38,483 hours, 40,051 cycles
- Engine: Pwa JT8D219
- System (JASC): 2330 · Entertainment System
- Part: Handset
- Part number: 6861000002
- Condition: Failed
- Location: Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

ON TAXI  OUT PBI F/A UNABLE TO SIGNAL COCKPIT FROM FWD F/A HAND SET AND REPORTED ELECTRONIC HOT ODOR COMING FROM HAND SET.  RETURNED TO THE RAMP AND TERMINATED  FLIGHT.
